# SDR SWAA2022041183741

- Difficulty date: March 14, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 348 FRAME CLOSE OUT WEB LBL 62 WL 209. / [01] REMOVED CORROSION ON 348 FRAME CLOSEOUT WEB; LBL 62; WL 209. MAX MATERIAL REMOVED WAS .019' 1' BY 2' FROM .071'. OUT OF LIMITS PER SRM 53-10-15-1A-1; SRM 51-10-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED BS 348 FRAME CLOSE OUT WEB LBL 62 WL 209 IAW SRM 51-40-02-0G-0;[04] FABRICATED NEW CLOSE OUT WEB; MADE FROM 7075T6#0.071; LOT# 1478276-1 IAW SRM 51-40-05-0G-0 AND DWG 141A8163;[05] APPLIED A CHEMICAL CONVERSION COATING TO THE NEW CLOSE OUT WEB IAW DWG 141A8163 AND SRM 51-20-01-0G-0; OK TO PRIME;[06] VERIFIED ITEMS 4 AND 5 CORRECTIVE ACTIONS. OK TO PRIME.;[07] APPLIED PRIMER TO THE NEW CLOSE OUT WEB IAW DWG 141A8163 AND SOPM 20-41-02;[08] APPLIED A TOPCOATBTO NEW CLOSE OUT WEB IAW AMM 51-21-73; OK TO INSTALL;[09] VERIFIED ITEMS 7;8 CORRECTIVE ACTIONS.;[10] OK TO INSTALL.;[11] INSTALLED NEW BS 348 FRAME CLOSE OUT WEB LBL 62 WL 209 IAW SRM 51-40-02-0G-0 AND DWG 141A8190;[12] VERIFIED ITEM 11 CORRECTIVE ACTIONS.;[13] VERIFIED ITEM 11 CORRECTIVE ACTIONS.
